Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have taken augmentin and ibruprofen, skin has started itching and head is spinning. Suggest?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2352 Questions
Question
i've just taken augmentin and ibruprofen, and my skin has started itching and my head is spinning
Posted Sat, 12 Oct 2013 in General Health
 
 
Answered by Dr. Shruti Rijhwani 50 minutes later
Brief Answer:
Dont take any further dose.

Detailed Answer:
Hi !

Thank you for your query.

Well looking into your problem and the history you gave I would like to tell you that you probably had an allergic reaction to either of the two drugs augmentin or ibuprofen .

Since you had developed itching and spinning of head it might be the signs of reaction .

I would advise you to consult your treating doctor immediately as you will require antiallergic like cetrizine and if the reaction further progresses steroids for controlling it . Please dont take any further dosage before consulting with your doctor . Kindly seek medical help at earliest.

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Have taken augmentin and ibruprofen, skin has started itching and head is spinning. Suggest? 3 hours later
thank you, you were correct, severe allergic reaction.
 
 
Answered by Dr. Shruti Rijhwani 55 minutes later
Brief Answer:
Thank you.

Detailed Answer:
Dear sir,

Its my pleasure if I would have been of any help to you.

Wish you good health.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor